潜陈印

基本信息Personal Information

副教授

性别 : 男

毕业院校 : 浙江大学

学历 : 博士研究生毕业

学位 : 博士学位

在职信息 : 在岗

所在单位 : 数学与计算机科学学院

入职时间 : 2014年07月13日

办公地点 : 20-21连廊401

Email :

扫描关注

个人简介Personal Profile

个人简历:

潜陈印,男,1983年6月出生,浙江省永康市人,浙江大学博士,现为浙江师范大学数学系副教授、硕士生导师。欢迎勤奋好学,基础扎实、热衷非线性泛函分析与偏微分方程学习和研究的同学报考研究生。


主要学术经历:

2016.9-2017.8 访问达姆斯塔特工业大学(德国) 数学系

2013.1-2013.2 访问宾夕法尼亚州立大学(美国) 数学系

  


发表主要论文列表:

[1] Chenyin Qian, A generalized regularity criterion for 3D Navier–Stokes equations in terms of one velocity component, Journal of Differential Equations. 260 (2016) 3477–3494.

[2] Daoyuan Fang , Chun Liu , Chenyin Qian, On partial regularity problem for 3D Boussinesq Equations, Journal of Differential Equations.263 (2017) 4156–4221.

[3] Chenyin Qian, Zifei Shen, Existence of global solutions and attractors for the parabolic equation with critical Sobolev and Hardy exponent in RNNonlinear Analysis: Real World Applications. 42 (2018) 290–307

[4] Chenyin Qian, On the Global Regularity for the 3D Magnetohydrodynamics Equations Involving Partial Components, Journal of Mathematical Fluid Mechanics, 20 (2018), 117–131.

[5] Chenyin Qian,The application of the nonsmooth critical point theory to the stationary electrorheological fluids, Zeitschrift für angewandte Mathematik und Physik . (2016) 67:38.

[6]Chenyin Qian, The anisotropic integrability regularity criterion to 3D magnetohydrodynamics equations, Mathematical Methods in the Applied Sciences. 40 (2017) 5461-5469.

[7]Zifei Shen, Chenyin Qian, Infinitely many solutions for a Kirchhoff-type problem with non-standard growth,Z. Angew. Math. Phys. 66 (2015), 399–415.

[8]Daoyuan Fang, Chenyin Qian, Ting Zhang, Global well-posedness for 2D Boussinesq system with general supercritical dissipation, Nonlinear Analysis: Real World Applications 27 (2016) 326–349.

[9]Daoyuan Fang, Chenyin Qian, Regularity criterion for 3D Navier-Stokes equations in Besov spaces, Commun.Pur.Appl. Anal. 2 (2014), 585–603.

[10]Daoyuan Fang, Chenyin Qian, The regularity criterion for 3D Navier-Stokes equations involving one velocity gradient Component, Nonlinear Anal. 78 (2013), 86–103.

[11]Chenyin Qian, Zifei Shen, Junqiao Zhu, Multiplicity results for a differential inclusion problem with non-standard growth, J. Math. Anal. Appl. 386 (2012), no. 1, 364–377.

[12]Chenyin Qian, Zifei Shen, Existence and multiplicity of solutions for p(x) -Laplacian equation with nonsmooth potential, Nonlinear Anal. Real World Appl. 11 (2010), no.1, 106-116.

[13]Chenyin Qian, Zifei Shen, Minbo Yang, Existence of solutions for p(x) -Laplacian nonhomogeneous Neumann problems with indefinite weight, Nonlinear Anal. Real World Appl. 11 (2010) , no.1, 446-458.





  • 教育经历Education Background
  • 工作经历Work Experience
  • 研究方向Research Focus
  • 社会兼职Social Affiliations
  • 非线性泛函分析与偏微分方程